# SDR DALA2021061403220

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N108DN
- Make and model: Airbus A321-211
- Aircraft serial: 10003
- Aircraft time: 337 hours, 197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE RESERVOIR PRESSURE LOW. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 030-0001:2561-01374-01 /001 00018 REMOVED AND REPLACED 2L ESCAPE SLIDE BOTTLE PER A321 AMM 25-62-49 AND AMDS 2561-01374-02. (LP# 1835782)
